# SDR DL72S020231

- Difficulty date: February 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 62,527 hours, 46,316 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174633
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .9375 INCH CRACK WAS FOUND FROM FASTENER HOLE AT THE STRINGER 7L SKIN SPLICE TO THE EDGE OF THE SKIN.  THE CRACK WAS VERIFIED TO BE CONTAINED IN THE FASTENER HOLE THROUGH HFEC INSPECTION.  THE CRACKED AREA WAS REPAIRED WITH AN EXTERNAL TITANIUM DOUBLER.
